# SDR UALA2013031501573

- Difficulty date: March 14, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT RIGHT NR 4 DOOR SILL SUPPORT BS 1640 TO BS 1680.  REMOVED AND REPLACED DOOR SILL SUPPORT AT RIGHT NR 4 DOOR IAW B757-200 SRM 51-40-02 PAR 7D FIG 12.  CORROSION OUT OF LIMITS IAW B757-200 SRM 53-60-15 DETAIL VIII.
